# SDR UIEA2019043094063

- Difficulty date: April 26, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 85,259 hours, 21,097 cycles
- System (JASC): 2612 · Fire Detection
- Part: Status Message
- Condition: False Activation
- Location: Nr 2 Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS R ENG FIRE LOOP 2 PERFORMED FIM 26-11 FT 804 PER BLOCK 103. C/W VISUAL INSPECTION OF ENG LOOP 2 AND BLEED DUCTS, NO LOOSE CONNECTIONS AND NO DAMAGE NOTED. OPS CHECK, NO FURTHER DEFECTS NOTED.
